# SDR DALA2018100805935

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 62,126 hours, 28,451 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A SMOKE AND FUME EVENT. WHILE PARKED AT THE GATE THE FLIGHT CREW BOARDED THE PLANE AND BEGAN VARIOUS CHECKS FOR THE FLIGHT. THE AVIONICS VENT SYSTEM WAS ON MEL AND UPON START OF THE APU A SMOKY HAZE AND DIRTY SOCK ODOR WAS REPORTED BY THE FLIGHT ATTENDANTS IN THE REAR OF THE AIRCRAFT. MAINTENANCE WAS CALLED AND FLIGHT CREW EXITED THE AIRCRAFT. THREE FLIGHT ATTENDANTS WERE TRANSPORTED TO THE HOSPITAL. THE BLOWER FAN HAS BEEN REMOVED AND REPLACED.
